# SDR UPS99828668

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-AD, FASTENER HOLE OVERSIZED ON FLOORBEAM.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE, ALODINED AND PRIMED, INSTALLED REPAIR ANGLE.  ALL WORK DONE IAW TIMCO DWG DC08-53-0351 R A SHEET 3.
